# SDR DALA2021120907604

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 83,043 hours, 16,128 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 1801 -DIV- TO ELP DUE LOW ENGINE OIL QUANTITY MESSAGE ON THE #2 ENGINE. CREW SHUTDOWN THE ENGINE WHEN OIL PRESSURE REACHED 16PSI. CORRECTIVE ACTION: FOUND #6 SCAVENGE OIL LINE LOOSE, INSPECTED AND RETORQUED. INSPECTED MCD AND OIL FILTER, NO DEFECTS NOTED. PERFORMED HIGH POWER RUN. LEAK CHECK OK. (8206280)
